Alert archive / California / River Flood Warnings in 2026
River Flood Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Feb 24, 2026, 7:59 AM PST for Mendocino County, California. It took effect at Feb 24, 2026, 11:00 AM PST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2026, 7:59 AM PST (15:59 UTC)
- In effect from
- Feb 24, 2026, 11:00 AM PST
- Expired
- Feb 25, 2026, 7:58 PM PST
- In force
- 33 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 19.08 ft at Feb 25, 2026, 5:00 AM PST.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
911
WGUS46 KEKA 241559
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
759 AM PST Tue Feb 24 2026
...The National Weather Service in Eureka has issued a Flood Warning
for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Flooding is occurring or is imminent. Most flood related deaths occur
in automobiles. Do not attempt to cross water covered bridges, dips,
or low water crossings. Never try to cross a flowing stream, even a
small one, on foot. To escape rising water find another route over
higher ground.
This warning will be in effect until the river falls below its flood
stage.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 800 PM PST.
&&
CAC045-250400-
/O.NEW.KEKA.FL.W.0003.260224T1900Z-260225T1200Z/
/HOPC1.1.ER.260224T1933Z.260225T0200Z.260225T0707Z.NO/
759 AM PST Tue Feb 24 2026
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...From this morning to late tonight.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of cropland
on the right bank of river. At 17.0 feet, Significant flooding of
Highway 175 at the approaches to the Russian River bridge. Minor
flooding of Highway 222 near Ukiah, and in crop land along the left
and right banks of the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 7:45 AM PST Tuesday the stage was 5.7 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise above flood stage late
this morning to a crest of 16.6 feet this evening. It will then
fall below flood stage late this evening.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of 16.7
feet on 10/24/2021.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (8 am)
Location Stg Stg Day/Time Wed Thu Fri
Russian River
Hopland 15.0 5.7 Tue 7 am 10.7 6.1 4.7
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS5 follow-up statements
871
WGUS86 KEKA 242252 RRA
FLSEKA
Flood Statement
National Weather Service Eureka CA
252 PM PST Tue Feb 24 2026
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Flooding is occurring or is imminent. Most flood related deaths occur
in automobiles. Do not attempt to cross water covered bridges, dips,
or low water crossings. Never try to cross a flowing stream, even a
small one, on foot. To escape rising water find another route over
higher ground.
This warning will be in effect until the river falls below its flood
stage.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 300 AM PST.
&&
CAC045-251100-
/O.CON.KEKA.FL.W.0003.000000T0000Z-260225T1200Z/
/HOPC1.1.ER.260224T2333Z.260225T0400Z.260225T1013Z.NO/
252 PM PST Tue Feb 24 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tonight.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 2:00 PM PST Tuesday the stage was 13.7 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 16.6 feet this evening. It will then
fall below flood stage just after midnight tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of 16.7
feet on 10/24/2021.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (3 pm)
Location Stg Stg Day/Time Wed Thu Fri
Russian River
Hopland 15.0 13.7 Tue 2 pm 9.6 5.7 4.5
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
ZVS264
WGUS86 KEKA 250004
FLSEKA
Flood Statement
National Weather Service Eureka CA
404 PM PST Tue Feb 24 2026
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Flooding is occurring or is imminent. Most flood related deaths occur
in automobiles. Do not attempt to cross water covered bridges, dips,
or low water crossings. Never try to cross a flowing stream, even a
small one, on foot. To escape rising water find another route over
higher ground.
This warning will be in effect until the river falls below its flood
stage.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 400 AM PST.
&&
CAC045-251200-
/O.CON.KEKA.FL.W.0003.000000T0000Z-260225T1200Z/
/HOPC1.1.ER.260224T2343Z.260225T0400Z.260225T1013Z.NO/
404 PM PST Tue Feb 24 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tonight.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 3:45 PM PST Tuesday the stage was 15.0 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 3:45 PM PST Tuesday was 15.0 feet.
- Forecast...The river is expected to rise to a crest of 16.6 feet
this evening. It will then fall below flood stage just after
midnight tonight.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of 16.7
feet on 10/24/2021.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (4 pm)
Location Stg Stg Day/Time Wed Thu Fri
Russian River
Hopland 15.0 15.0 Tue 3 pm 9.3 5.6 4.5
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JHW737
WGUS86 KEKA 250400
FLSEKA
Flood Statement
National Weather Service Eureka CA
800 PM PST Tue Feb 24 2026
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. Most flood related deaths occur
in automobiles. Do not attempt to cross water covered bridges, dips,
or low water crossings. Never try to cross a flowing stream, even a
small one, on foot. To escape rising water find another route over
higher ground.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at weather.gov/eka.
The next statement will be issued Wednesday morning at 800 AM PST.
&&
CAC045-251600-
/O.EXT.KEKA.FL.W.0003.000000T0000Z-260225T1900Z/
/HOPC1.1.ER.260224T2343Z.260225T1000Z.260225T1759Z.NO/
800 PM PST Tue Feb 24 2026
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until Wednesday morning.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland. At 18.0 feet, Flooding of Highway
222 near Ukiah. Secondary roads in low-lying areas will be flooded
in the Hopland, Ukiah, and Talmage areas.
* ADDITIONAL DETAILS...
- At 7:45 PM PST Tuesday the stage was 17.4 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM PST Tuesday was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 18.6 feet
just after midnight tonight. It will then fall below flood stage
late tomorrow morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of 18.6
feet on 12/31/2022.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (8 pm)
Location Stg Stg Day/Time Wed Thu Fri
Russian River
Hopland 15.0 17.4 Tue 7 pm 9.9 6.1 4.9
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLW570
WGUS86 KEKA 251547
FLSEKA
Flood Statement
National Weather Service Eureka CA
747 AM PST Wed Feb 25 2026
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive cars
through flooded areas.
Flooding is occurring or is imminent. Most flood related deaths occur
in automobiles. Do not attempt to cross water covered bridges, dips,
or low water crossings. Never try to cross a flowing stream, even a
small one, on foot. To escape rising water find another route over
higher ground.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 800 PM PST.
&&
CAC045-260400-
/O.EXT.KEKA.FL.W.0003.000000T0000Z-260226T0559Z/
/HOPC1.1.ER.260224T2343Z.260225T1315Z.260225T1759Z.NO/
747 AM PST Wed Feb 25 2026
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until this evening.
* IMPACTS...At 18.0 feet, Flooding of Highway 222 near Ukiah.
Secondary roads in low-lying areas will be flooded in the Hopland,
Ukiah, and Talmage areas.
* ADDITIONAL DETAILS...
- At 6:45 AM PST Wednesday the stage was 19.0 feet.
- Bankfull stage is 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 6:45 AM PST Wednesday was 19.1 feet.
- Forecast...The river is expected to fall below flood stage late
this morning and continue falling to 4.2 feet early Sunday
morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of 19.2
feet on 01/31/1963.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (8 am)
Location Stg Stg Day/Time Thu Fri Sat
Russian River
Hopland 15.0 19.0 Wed 6 am 7.4 5.4 4.6
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
DS544
WGUS86 KEKA 260358
FLSEKA
Flood Statement
National Weather Service Eureka CA
758 PM PST Wed Feb 25 2026
...The Flood Warning is cancelled for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
CAC045-260500-
/O.CAN.KEKA.FL.W.0003.000000T0000Z-260226T0358Z/
/HOPC1.1.ER.260224T2343Z.260225T1315Z.260225T2030Z.NO/
758 PM PST Wed Feb 25 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 7:45 PM PST Wednesday the stage was 11.4 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river will rise to 12.9 feet this evening. It will
then fall to 7.0 feet tomorrow evening. It will rise to 7.8 feet
late tomorrow evening. It will then fall again and remain below
flood stage.
- http://www.weather.gov/safety/flood
&&
All Times PST Fld Observed Forecasts (8 pm)
Location Stg Stg Day/Time Thu Fri Sat
Russian River
Hopland 15.0 11.4 Wed 7 pm 7.5 6.7 6.2
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JLWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 2:44 AM PST, 5 hours 15 minutes earlier. Its key messages:
- * Increased risk for urban and small stream flooding through this evening as a moderate atmospheric river brings widespread moderate to heavy rain. * Minor road flooding around Humboldt Bay early Tuesday morning around 4 AM with high tide. * The Russian River at Hopland is forecast to reach or exceed flood stage Tuesday afternoon. * Wet and unsettled weather possible this weekend.
Area forecast discussion, Feb 24, 2:44 AM PST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
244 AM PST Tue Feb 24 2026
.SYNOPSIS...A frontal system will continue to produce moderate to
heavy rain and a threat for minor flooding through this evening.
Showers tonight are forecast to diminish on Wednesday.
&&
.KEY MESSAGES...
* Increased risk for urban and small stream flooding through this
evening as a moderate atmospheric river brings widespread
moderate to heavy rain.
* Minor road flooding around Humboldt Bay early Tuesday morning
around 4 AM with high tide.
* The Russian River at Hopland is forecast to reach or exceed
flood stage Tuesday afternoon.
* Wet and unsettled weather possible this weekend.
&&
.DISCUSSION...Long southwesterly fetch of subtropical moisture
intersecting the coastal terrain has been resulting in moderate
to heavy rain overnight for Del Norte and Humboldt. Strong southerly
winds offshore and over the coastal mountains has also been
observed through the night, though not quite to the magnitude of
the mesoscale models (at least over land areas). Overnight
rainfall has ranged from 0.8 to 1.5 inches for many stations in
Del Norte and Humboldt. A few stations reported 2 to 2.5 inches in
12 hours. River gauges were starting to respond to the rainfall
run-off with the steepest rises noted on the Mattole river.
Slow moving frontal boundary offshore will continue guide the
influx of deep subtropical moisture into the area - mostly
Humboldt and Del Norte this morning. Another 1 to 2 inches,
locally up to 4 inches, are forecast. Rainfall intensity will
increase for Mendocino and Lake Counties later this morning into
this afternoon as this steady stream of subtropical moisture
proceeding the surface front edges southward. Mesoscale models
from the HREF continue to indicate hourly rates from 0.25 to 0.75
inches for the mostly SW facing higher terrain. The most extreme
ensemble members approach 1 inch per hour. These heavy rain
rates are forecast to spread south and east and expand in
coverage for Mendocino and much of Trinity. Southeastern Lake
County may not get any heavy rain with 24 hour storm totals no
more than 1". We will need to keep an eye on the potential for
flooding due to the rapid run-off and high snow levels above
9,000-10,000 feet. Widespread moderate to heavy rain will likely
decrease to showers this evening. A flood watch remains in effect
until 10 PM Tuesday as it will take at least that long for water
to drain and rivers to recede. Forecast from the river forecast
center has nearly all stages below minor flood stage. The
exception is the Russian river at Hopland which is forecast to
reach minor flood stage (15 feet). There is a chance other rivers
could get close or exceed minor flood stage. Stay tuned.
Conditions will begin to settle down on Wed. Considerable low
level moisture will linger in the wake of the front and with
warm air aloft, expect considerable low cloud cover and fog in
the interior valleys and along the coast. Otherwise, we are
looking dry until Fri or Sat when the stalled out upper low over
the central Pacific edges closer to the coast. Timing and location
of trough passage remains uncertain. Moisture transport under
250kg/m/s is forecast while PWATS increase. It not looking like
any major precip at this time. There is a subtle hint for some
convection or thunder as a mid level speed max noses toward the
North Coast on Sat in advance of the 500mb cold core. Surface
temperatures should remain mild and above normal as we head into
the last week of February and the first few days of March.
&&
.AVIATION...06Z TAFs...Steady moderate, with periods of heavy, rain
will move through Northwest California this morning and into late
this afternoon. Low level windshear will be an issue this morning as
a coastal jet moves overhead at up to 50 to 55 kts. Gusty southerly
winds are likely to mix down to the surface affecting area terminals
early this morning. Gusts from 30 to 40 knots are likely around Del
Norte, Humboldt, northern Mendocino, and Trinity counties and
potentially 20 to 25 kt gusts for terminals in southern Mendocino
and Lake counties. MVFR to IFR conditions can be expected with
heavier showers and also toward the end of the TAF period as the
rain wraps up. /JLW
&&
.MARINE...Gale conditions continue into early this morning from
strong southerly winds in all zones as a strong area of low pressure
moves on shore. Near Storm force gusts are expected very early this
morning for the northern outer zone (470) beyond 10 nm, and around
Cape Mendocino. Steep and hazardous seas of 12 to 15 ft will develop
in response, largest in zone 470. Winds and seas slowly subside
throughout the day Tuesday.
Seas are forecast to drop below 10 ft late this afternoon/evening as
winds drop to 8-12 kts, which will begin an extended stretch of much
calmer conditions. A weak northerly wind surge will develop
Wednesday, up to around 17 kts, otherwise mostly gentle to moderate
northerly winds are forecast for the remainder of the week. Some
fresh breezes of at least 20 kts will develop Friday in the far
western portion of the northern outer zone.
There is a great deal of uncertainty for winds through the weekend
and early next week. Winds are currently forecast to increase from
the north with a strengthening pressure gradient. Strong southerly
winds will also be possible if the area of low pressure pushes by
the coast. In either scenario, Gale conditions may be met. JJW
&&
.HYDROLOGY...A moderate atmospheric river (AR3/AR4) is forecast
to intersect the coastal terrain through Tuesday bringing
widespread moderate to heavy rain. Duration of the heaviest rain
rates are forecast to last about 24 hours. Rates could locally
exceed 0.75 in/hr for an hour or two per the most extreme HREF
members. This bout of heavy rain will result in rapid rises on
rivers, streams and creeks. So far most all the river gauges were
flat and not show quick responses to the run-off. This will
change early this morning and stages will likely start to rapidly
increase. Flooding of low-lying areas with poor drainage appears
likely. Snow levels will pump up above 9,000-10,000 feet, so all
the precip in the water sheds will be rain and go directly to
run-off. The CNRFC is forecasting the Russian River at Hopland to
barely reach minor flood stage on Tuesday afternoon. As result, a
River Flood Watch is now in effect for the Russian River at
Hopland from 2 PM to 10 PM Tuesday. The reminder of the main stem
rivers are expected to remain below minor flood stage through this
event. Our prolonged dry spells this wet season and low flows
will reduce the threat for major or severe flooding. Stay tuned
for updates and possible warnings and advisories.
&&
.COASTAL FLOODING...Persistent southerly winds have created over
1 foot of storm surge and tidal anomaly for the North Spit tide
gauge. A high tide of 7.4 ft is forecast at 4:10 AM Tuesday. This
high tide will coincide with much stronger southerly winds and
heavy rainfall. The storm surge model forecasts a high tide up to
8.6 ft at this time, but given the described conditions, advisory
level values of 8.8 ft or higher are possible for Humboldt Bay
early Tuesday morning. A tide this high would bring up to half
foot of saltwater inundation and minor road flooding around
Humboldt Bay such as King Salmon and Jackson Ranch Road.
A Coastal Flood Advisory is in effect from 3 AM to 5 AM PST
Tuesday for low-lying areas around Humboldt Bay.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch through this evening for CAZ101>111.
Wind Advisory until 4 AM PST early this morning for CAZ101-
102-105.
Coastal Flood Advisory until 5 AM PST early this morning
for CAZ103.
Wind Advisory until 1 AM PST early this morning for CAZ104-
106.
Flood Watch from 4 AM PST early this morning through this
evening for CAZ112>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 6 AM PST early this morning for PZZ450-
470-475.
Gale Warning until 7 AM PST this morning for PZZ455.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Feb 24, 7:26 AM PST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
726 AM PST Tue Feb 24 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM Flood 2 SSE Arcata 40.84N 124.07W
02/24/2026 Humboldt CA Law Enforcement
Water is flooding over a part of Old Arcata
Road. Still passable on one side of the
road. ,,Will need to close the road soon,, -
CalTrans 9.11ft at Elk River.
&&
DSLocal storm report, Feb 24, 7:45 AM PST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
745 AM PST Tue Feb 24 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM Landslide 8 NE Comptche 39.37N 123.50W
02/24/2026 Mendocino CA Law Enforcement
Rocks and mud in the road.
&&
DSThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:01 AM PST | Areal Flood Advisory | EKA | Humboldt | 20 hr |
| Feb 24, 3:04 AM PST | Areal Flood Advisory | EKA | Del Norte | 13 hr |
| Feb 24, 3:40 AM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino, Trinity | 20 hr |
| Feb 24, 3:49 AM PST | Areal Flood Advisory | EKA | Humboldt | 14 hr |
| Feb 24, 4:03 AM PST | Areal Flood Advisory | EKA | Humboldt | 19 hr |
| Feb 24, 5:52 AM PST | Hazardous Seas Watch | EKA | 3 hr | |
| Feb 24, 5:52 AM PST | Hazardous Seas Warning | EKA | 5 hr | |
| Feb 24, 7:31 AM PST | Areal Flood Warning | EKA | Humboldt | 11 hr |
| Feb 24, 7:54 AM PST | Areal Flood Warning | EKA | Humboldt | 3 hr |
| Feb 24, 8:28 AM PST | Areal Flood Warning | EKA | Mendocino | 12 hr |
| Feb 24, 8:49 AM PST | River Flood Warning | EKA | Humboldt | 35 hr |
| Feb 24, 9:20 AM PST | Areal Flood Warning | EKA | Humboldt | 5 hr |
| Feb 24, 11:05 AM PST | Small Craft Advisory | EKA | 11 hr | |
| Feb 24, 11:17 AM PST | Areal Flood Warning | EKA | Humboldt | 8 hr |
Nearby
River Flood Warnings in California, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.